Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

What is the possibility that I am pregnant? adult content

Just a warning that this is going to be a bit long:

Okay, so I was on Implanon (BC) for just under three years & had it removed last Friday ( March 7th), so that we could try for baby #2. On February 18th I had pink discharge with a brown tint when I wiped after peeing. Then I never seen it again. I didn't have a period the whole time I had the birth control. I didn't think anything other than maybe the implanon may be wearing off a little early due to me being overweight. So, I made an appointment to get the rod removed. A few days later I started having pregnancy symptoms, which I know is part of the implanon but a lot of the symptoms I never had the whole time I had it. I have taken literally 20+ HPT's and all negative. The last test I took was on February 25th ( A week after the discharge). Since then the symptoms have gotten worse! Last night I laid down for bed around 11:30 and ended up not going to sleep until around 6 this morning due to severe hot flashes. I have been extremely tired, sick to my stomach,weird stretchy feeling in my lower abdomen, headaches, back aches, heartburn, and even some slight food cravings and food turn offs. I'm just so confused. I was 12 weeks pregnant with my son before I found out because I had low hcg levels. I'm going to get a box of HPT's and test tomorrow, just wondered what everyone else thinks.

Answer Question
 
cassidyz_mom

Asked by cassidyz_mom at 12:29 AM on Mar. 11, 2013 in Trying to Conceive

Level 4 (34 Credits)
Answers (2)
  • I think you should go to your gynecologist and get a blood tes. If you have low HCG levels, you can lose a viable pregnancy because your body isn't producing enough hormones to support it. Chances are you're just in hormone hell because of the birth control, but it might save you the pain of a miscarriage to find out early if you are pregnant.
    Ballad

    Answer by Ballad at 12:46 AM on Mar. 11, 2013

  • If you JUST got your Birthcontrol Removed March 7th (which was Thursday BTW not friday) Then WHY are you questioning symptoms from FEBRUARY. Not to mention after being on the birthcontrol for 3 YEARS it will take some time for your body to regulate it's own hormones.
    Odds are you are NOT pregnant and it's a side affect of the birth control (which can take several weeks or even MONTHS to be expelled from your system).
    KristiS11384

    Answer by KristiS11384 at 1:26 PM on Mar. 11, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.